Open Access
Translator Disclaimer
august 2013 Existence of Solutions for Some Boundary Value Problems of Fractional $p$-Laplacian Equation at Resonance
Taiyong Chen, Wenbin Liu, Jiaying Liu
Bull. Belg. Math. Soc. Simon Stevin 20(3): 503-517 (august 2013). DOI: 10.36045/bbms/1378314512

Abstract

This paper considers the existence of solutions for two boundary value problems of fractional $p$-Laplacian equation at resonance. Under certain nonlinear growth condition of the nonlinearity, two new existence results are obtained by using the coincidence degree theory. As an application, an example to illustrate our results is given.

Citation

Download Citation

Taiyong Chen. Wenbin Liu. Jiaying Liu. "Existence of Solutions for Some Boundary Value Problems of Fractional $p$-Laplacian Equation at Resonance." Bull. Belg. Math. Soc. Simon Stevin 20 (3) 503 - 517, august 2013. https://doi.org/10.36045/bbms/1378314512

Information

Published: august 2013
First available in Project Euclid: 4 September 2013

zbMATH: 1283.34004
MathSciNet: MR3129055
Digital Object Identifier: 10.36045/bbms/1378314512

Subjects:
Primary: 34A08 , 34B15

Keywords: $p$-Laplacian operator , boundary value problem , Coincidence degree , fractional differential equation , resonance

Rights: Copyright © 2013 The Belgian Mathematical Society

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.20 • No. 3 • august 2013
Back to Top